Publikacje wybranego autora

Bielawski Jakub ORCID

Wydział Finansów i Prawa, Katedra Matematyki

1

Autor:
Tytuł:
A Class of Proximity-sensitive Measures of Relative Deprivation
Źródło:
Economics Letters. - vol. 160, iss. 1 (2017) , s. 105-110. - Summ. - Bibliogr.
Program badawczy:
We are indebted to a referee for nice words and thoughtful advice. Fryderyk Falniowski gratefully acknowledges the support of the National Science Centre, Poland, grant 2016/21/D/HS4/01798. Jakub Bielawski gratefully acknowledges the support of the Faculty of Finance and Law at Cracow University of Economics, grant 011/WFP-KM/02/2017/S/7011
Lista MNiSW:
a 20.00 pkt
artykuł w czasopiśmie
2

Autor:
Goyeneche Dardo , Bielawski Jakub , Życzkowski Karol
Tytuł:
Multipartite Entanglement in Heterogeneous Systems
Źródło:
Physical Review A. - vol. 94, iss. 1 (2016) , s. 012346-012355. - Summ. - Bibliogr.
Lista MNiSW:
a 35.00 pkt
artykuł w czasopiśmie
3

Autor:
Stark Oded , Bielawski Jakub , Jakubek Marcin
Tytuł:
The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory
Źródło:
Journal of Economic Behavior & Organization. - vol. 111 (2015) , s. 71-78. - Pełny tekst dostępny w bazie ScienceDirect - Bibliogr.. - Dostępny w World Wide Web
Lista MNiSW:
a 30.00 pkt
artykuł w czasopiśmie
4

Autor:
Bielawski Jakub , Tabor Jacek
Tytuł:
A t-norm Embedding Theorem for Fuzzy Sets
Źródło:
Fuzzy Sets and Systems. - vol. 209 (2012) , s. 33-53. - Pełny tekst dostępny w bazie ScienceDirect - Bibliogr.. - Dostępny w World Wide Web
Lista MNiSW:
a 0.00 pkt
artykuł w czasopiśmie
5

Autor:
Bielawski Jakub , Tabor Jacek
Tytuł:
An Embedding Theorem for Unbounded Convex Sets in a Banach Space
Źródło:
Demonstratio Mathematica. - vol. 42, nr 4 (2009) , s. 703-709. - Summ. - Bibliogr.. - Dostępny w World Wide Web
Tryb dostępu:
Lista MNiSW:
b 0.00 pkt
artykuł w czasopiśmie
1
A Class of Proximity-sensitive Measures of Relative Deprivation / Oded Stark, Jakub BIELAWSKI, Fryderyk FALNIOWSKI // Economics Letters. - vol. 160, iss. 1 (2017), s. 105-110. - Summ. - Bibliogr. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf. - ISSN 0165-1765
2
Multipartite Entanglement in Heterogeneous Systems / Dardo Goyeneche, Jakub BIELAWSKI, Karol Życzkowski // Physical Review A. - vol. 94, iss. 1 (2016), s. 012346-012355. - Summ. - Bibliogr. - ISSN 2469-9926
3
The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory / Oded Stark, Jakub BIELAWSKI, Marcin Jakubek // Journal of Economic Behavior & Organization. - vol. 111 (2015), s. 71-78. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0167268114003230#. - ISSN 0167-2681
4
A t-norm Embedding Theorem for Fuzzy Sets / Jakub Bielawski, Jacek Tabor // Fuzzy Sets and Systems. - vol. 209 (2012), s. 33-53. - Summ.. - Pełny tekst dostępny w bazie ScienceDirect. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.sciencedirect.com/science/article/pii/S0165011412002655#. - ISSN 0165-0114
5
An Embedding Theorem for Unbounded Convex Sets in a Banach Space / Jakub Bielawski, Jacek Tabor // Demonstratio Mathematica. - vol. 42, nr 4 (2009), s. 703-709. - Summ. - Bibliogr. - Dostępny w World Wide Web. - Pełny tekst: http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf. - ISSN 0420-1213
1
Stark O., Bielawski J., Falniowski F., (2017), Class of Proximity-sensitive Measures of Relative Deprivation, "Economics Letters", vol. 160, iss. 1, s. 105-110; http://www.sciencedirect.com/science/article/pii/S0165176517303257/pdfft?md5=e966fdc333dd099a491eda4c80e7e533&pid=1-s2.0-S0165176517303257-main.pdf
2
Goyeneche D., Bielawski J., Życzkowski K., (2016), Multipartite Entanglement in Heterogeneous Systems, "Physical Review A", vol. 94, iss. 1, s. 012346-012355.
3
Stark O., Bielawski J., Jakubek M., (2015), Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory, "Journal of Economic Behavior & Organization", vol. 111, s. 71-78; http://www.sciencedirect.com/science/article/pii/S0167268114003230#
4
Bielawski J., Tabor J., (2012), T-norm Embedding Theorem for Fuzzy Sets, "Fuzzy Sets and Systems", vol. 209, s. 33-53; http://www.sciencedirect.com/science/article/pii/S0165011412002655#
5
Bielawski J., Tabor J., (2009), Embedding Theorem for Unbounded Convex Sets in a Banach Space, "Demonstratio Mathematica", vol. 42, nr 4, s. 703-709; http://www.mini.pw.edu.pl/~demmath/archive/dm42_4/4.pdf
1
@article{UEK:2168319283,
author = "Stark Oded and Bielawski Jakub and Falniowski Fryderyk",
title = "A Class of Proximity-sensitive Measures of Relative Deprivation",
journal = "Economics Letters",
number = "vol. 160, iss. 1",
pages = "105-110",
year = "2017",
}
2
@article{UEK:2168307667,
author = "Goyeneche Dardo and Bielawski Jakub and Życzkowski Karol",
title = "Multipartite Entanglement in Heterogeneous Systems",
journal = "Physical Review A",
number = "vol. 94, iss. 1",
pages = "012346-012355",
year = "2016",
}
3
@article{UEK:2168294769,
author = "Stark Oded and Bielawski Jakub and Jakubek Marcin",
title = "The Impact of the Assimilation of Migrants on the Well-being of Native Inhabitants : a Theory",
journal = "Journal of Economic Behavior & Organization",
number = "vol. 111",
pages = "71-78",
year = "2015",
}
4
@article{UEK:2168294759,
author = "Bielawski Jakub and Tabor Jacek",
title = "A t-norm Embedding Theorem for Fuzzy Sets",
journal = "Fuzzy Sets and Systems",
number = "vol. 209",
pages = "33-53",
year = "2012",
}
5
@article{UEK:2168294777,
author = "Bielawski Jakub and Tabor Jacek",
title = "An Embedding Theorem for Unbounded Convex Sets in a Banach Space",
journal = "Demonstratio Mathematica",
number = "vol. 42, 4",
pages = "703-709",
year = "2009",
}